# SDR CALA2015062294004

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 55,975 hours, 22,839 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT, HYD GREEN ENG 1 PUMP LO PSI WITH HYD GREEN RSVR LO LEVEL.  FLIGHT CREW SHUTDOWN GREEN SYS BEFORE QTY EMPTIED IAW QRH.  SERVICED GREEN HYD SYS & CHECKED FOR HYD LEAKS.  PERFORMED FLIGHT CONTROL CHECK, NO LEAKS NOTED.  NO LEAKS NOTED ON ACFT ON FUSELAGE OR WINGS.  SUSPECT AIR IN SYS.  RAN NR 1 ENG & OPERATIONS CHECKED FLIGHT CONTROL SYS, NO LEAKS NOTED, GREEN HYD QTY HAD NO CHANGE.
